×

zbMATH — the first resource for mathematics

Exact controllability in short time for the wave equation. (English) Zbl 0672.49025
Proofs of the results announced in the author’s article in C. R. Acad. Sci., Paris, Sér. I 304, 223-225 (1987; Zbl 0611.49027) are presented.
Reviewer: O.Carja

MSC:
93B03 Attainable sets, reachability
93B05 Controllability
35L05 Wave equation
Citations:
Zbl 0611.49027
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] C. Bardos, G. Lebeau and J. Rauch, Appendix 2 in [LIONS 4]. · Zbl 0676.93040
[2] Chen, G., Control and stabilization for the wave equation in a bounded domain I-II, SIAM J. Control and Opt., Vol. 19, 114-122, (1981) · Zbl 0461.93037
[3] Fattorini, H., Estimates for sequences biorthogonal to certain complex exponentials and boundary control of the wave equation, Lecture Notes in Control and Information Science 2, (1977), Springer-Verlag Berlin · Zbl 0379.93030
[4] Graham, K. D.; Russell, D. L., Boundary control of the wave equation in a spherical region, SIAM J. Control, Vol. 13, 174-196, (1975) · Zbl 0315.93004
[5] P. Grisvard, Contrôlabilité exacte des solutions de l’équation des ondes en présence de singularités, to appear. · Zbl 0683.49012
[6] Haraux, A., Contrôlabilité exacte d’une membrane rectangulaire au moyen d’une fonctionnelle analytique localisée, C.R. Acad. Sci. Paris, série I Math., Vol. 306, 125-128, (1988) · Zbl 0643.49029
[7] A. Haraux, On a Completion Problem in the Theory of Distributed Control of Wave Equations, to appear. · Zbl 0731.93056
[8] Ho, L. F., Observabilité frontière de l’équation des ondes, C.R. Acad. Sci. Paris, série I Math., Vol. 302, 443-446, (1986) · Zbl 0598.35060
[9] Komornik, V., Contrôlabilité exacte en un temps minimal, C.R. Acad. Sci. Paris, série I Math., Vol. 304, 223-225, (1987) · Zbl 0611.49027
[10] Komornik, V.; Zuazua, E., Stabilization frontière de l’équation des ondes : une méthode directe, C.R. Acad. Sci. Paris, série I Math., Vol. 305, 605-608, (1987) · Zbl 0661.93054
[11] Lagnese, J., Control of wave process with distributed controls supported on a subregion, SIAM J. Control and Opt., Vol. 21, No. 1, 68-85, (1983) · Zbl 0512.93014
[12] Lagnese, J., Decay of solutions of wave equations in a bounded region with boundary dissipation, J. Diff. Equations, Vol. 50, 163-182, (1983) · Zbl 0536.35043
[13] Lasiecka, I.; Triggiani, R., Uniform exponential decay in a bounded region with L_{2}(0, T; L_{2}(ω))-feedback control in the Dirichlet boundary conditions, J. Diff. Equations, Vol. 66, 340-390, (1987) · Zbl 0629.93047
[14] Lions, J. L., Contrôle optimal des systèmes distribués singuliers, (1983), Dunod Paris · Zbl 0514.93001
[15] Lions, J. L., Contrôlabilité exact des systèmes distribués, C.R. Acad. Sci. Paris, série I Math., Vol. 302, 471-475, (1986) · Zbl 0589.49022
[16] J. L. Lions, The John von Neumann Lecture, SIAM National Meeting, Boston. U.S.A., 1986.
[17] Lions, J. L., Contrôlabilité exacte des systèmes distribués, Vol. 1-2, (1988), Collection R.M.A. Masson · Zbl 0653.93002
[18] Lions, J. L.; Magenes, E., Problèmes aux limites non homogènes et applications, (1968), Dunod Paris · Zbl 0165.10801
[19] Russell, D. L., Controllability and stabilizability theory for linear partial differential equations. recent progress and open questions, SIAM Rev., Vol. 20, 639-739, (1978) · Zbl 0397.93001
[20] Zuazua, E., Contrôlabilité exacte d’un modèle de plaques vibrantes en un temps arbitrairement petit, C.R. Acad. Sci. Paris, série I Math., Vol. 304, 173-176, (1986) · Zbl 0611.49028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.